# SDR DXTA2022062364500

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0247
- Aircraft time: 2,202 hours, 1,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Adjust
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: THE FORWARD EMER LIGHTS WILL NOT TURN OFF WITH THE EMER SWITCH IN THE OFF POSITION//CORRECTIVE ACTION// RESET EMERGENCY INTERIA SWITCH, PUT EMERG SWITCH IN THE ON POSITION AND VERIFED ALL LIGHTS IN EACH ZONE ILLUMINATE AND GO GG IN THE OFF POSITION.
